Proceedings of the Japan Academy

On infinitesimal automorphisms and homogeneous Siegel domains over circular cones

Tadashi Tsuji

Full-text: Open access

Article information

Proc. Japan Acad., Volume 49, Number 6 (1973), 390-393.

First available in Project Euclid: 20 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32M15: Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras [See also 22E10, 22E40, 53C35, 57T15]
Secondary: 32M10: Homogeneous complex manifolds [See also 14M17, 57T15]


Tsuji, Tadashi. On infinitesimal automorphisms and homogeneous Siegel domains over circular cones. Proc. Japan Acad. 49 (1973), no. 6, 390--393. doi:10.3792/pja/1195519289.

Export citation


  • A. Borel: Kahlerian coset spaces of semi-simple Lie groups. Proc. Nat. Acad. Sci. U. S. A., 40, 1147-1151 (1954).
  • S. Kaneyuki: On the automorphism groups of homogeneous bounded domains. J. Fac. Sci. Univ. Tokyo, 14, 89-130 (1967),
  • S. Kaneyuki and M. Sudo: On Silov boundaries of Siegel domains. J. Fac. Sci. Univ. Tokyo, 15, 131-146 (1968).
  • S. Kaneyuki and T. Tsuji: Classification of homogeneous bounded domains of lower dimension (to appear).
  • W. Kaup, Y. Matsushima, and T. Ochiai: On the automorphisms and equivalences of generalized Siegel domains. Amer. J. Math., 92, 475-498 (1970).
  • J. L. Koszul: Sur la forme hermitienne canonique des espaces homogenes complexes. Canad. J. Math., 7, 562-576 (1955).
  • S. Murakami: On automorphisms of Siegel domains. Lecture notes in mathematics, 286, Springer (1972).
  • I. I. Pjateckii-Sapiro: Geometry of Classical Domains and Theory of Automorphic Functions. Fizmatgiz, Moscow (1961), French translation, Paris (1966).
  • M. Takeuchi: On infinitesimal aifine automorphisms of Siegel domains. Proc. Japan Acad., 45, 590-594 (1969).
  • N. Tanaka: On infinitesimal automorphisms of Siegel domains. J. Math. Soc. Japan, 22, 180-212 (1970).